Atoma Extra Strength Cold and Sinus Daytime Relief 20 Caplets
For fast relief of sinus pain and nasal congestion.
Directions: Adults and children 12 years and older: Take 2 caplets every 4 to 6 hours. Maximum daily dose: 8 caplets.
Warning: Adult use only. Do not take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Do not use with other drugs containing acetaminophen or pseudophedrine, if you are allergic to acetaminophen or any other ingredients in the product, or if you are currently taking or have within 2 weeks taken Monoamine Oxidase (MAO) inhibitor drugs. Talk to a doctor if fever persists for more than 3 days or symptoms more than 5 days, or if you develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist prior to use if: you use any other medications including natural products, prescription drugs, salicylates, or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs (NSAIDs)), you have chronic alcoholism, serious kidney or liver disease, heart or thyroid disease, high blood pressure, diabetes, glaucoma, difficulty urinating due to an enlargement of the prostate gland, or if you are pregnant or nursing. Use only on the advice of a physician. In case of overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms. Within the first 24 hours, you may experience increased sweating, nausea, vomiting, stomach pain and loss of appetite. Keep at room temperature in a dark dry place.
Medicinal Ingredients: Each caplet contains: Pseudophedrine Hydrochloride 30mg (For temporary relief of nasal and sinus congestion); Acetaminophen 500mg (For temporary relief of Sinus pain and headache).
Non-Medicinal Ingredients: Crospovidone, D&C yellow #10, FD&C blue #1, magnesium stearate, microcrystalline cellulose, povidone, pregelatinized corn starch, stearic acid.